8-15 minutes C. 30-60 minutes . Which individuals are eligible to receive BLS/naloxone training? 6. Pharmacist Name: Naloxone Quiz 1. Other people/witnesses are not normally present at overdoses. False 4. The correct answer is A, B and C. In an opioid overdose, the individual becomes sedated and loses the urge to breathe. True b. What is an overdose? A: Naloxone is an antidote drug that temporarily reverses the effects of heroin and other opioid drugs. Signs may include: blue tinged skin, slow erratic pulse, vomiting, passing out, choking 12) When prescribing an opioid antagonist, the pharmacist: ... a. Approximately how many drug related deaths were there in Grampian in 2017? Take it to the identified trainer in your district who will teach you to administer naloxone using a nasal atomizer and … a. 2- 3 minutes B. Thank you for taking the time to complete this training. Opioid overdose typically happens 1-3 hours after extensive opioid use and symptoms can vary by person. Learn vocabulary, terms, and more with flashcards, games, and other study tools. List the four drugs most commonly involved in overdose 7. Thisdetailed agenda is further divided in specific subsections. • Obstacles to naloxone training and distribution have been identified at individual (transportability, stigma) and at a systems level (police involvement, prescription laws). 1 Naloxone: Questions and Answers Q: What is naloxone? If you have not achieved 100% accuracy, review the training and take the test again. It works in: A. What is the main body function affected by opioid overdose? a. Naloxone challenge test: This test is performed to assess physical dependence. DetailedTraining Agenda: You will find a Detailed Training Agenda for each part of the training. False 3. 30 b. 50 c. 70 d. 90 e. 110 2. ... All of the above answers are correct. Naloxone is an opioid antagonist that reverses the signs of overdose and restores breathing. As an intramuscular injection or IV, 0.2-0.8 mg of naloxone is administered. Naloxone (Narcan) is usually the treatment of choice because it rapidly reverses opioid toxicity; the dose may need to be repeated every few hours until opioid concentrations have decreased to nontoxic levels. Start studying Drug Quiz #10A - Naloxone. Q: What are the signs and symptoms of an opioid overdose? Answers to Quiz 1. a. Once you have completed the training, there will be a short quiz in order to receive your training certificate. T or F. The correct answer is True. Keylearning points for each subsection are provided. Older drug users are at higher risk of overdose. 5. PartTwo: Administration of Naloxone. The correct answer is A. Naloxone Training Introductions Recognizing an Overdose ~30 min. Complete this post- test check your answers against the slide number provided. Naloxone kits This training is most effective when participants have naloxone kits in hand at the time of training. Law enforcement agencies and trainers should ensure that a sufficient number of naloxone kits are available for distribution to officers at the training event. Naloxone (Narcan) Kit Training Post Test Quiz Please answer the following questions to confirm you understood the instructions on responding to an overdose with Naloxone (Narcan). Nalmefene (Revex) is a long-acting opioid antagonist that does not require repeat doses. Please follow along carefully through the training module to learn the important techniques that will prepare you in the event of an opioid overdose. True b. Approximately how many drug related deaths were there in Grampian in 2011? Naloxone Quiz 1) Opioid overdose only occurs in low socio-economic groups?